# SDR SWAA2025052774709

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8749Q
- Make and model: Boeing 737-8
- Aircraft serial: 62543
- Aircraft time: 13,091 hours, 6,051 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/O SIDE INBOARD FLASHLIGHT WILL NOT TEST.   REPLACED AFT GALLEY FO SIDE FLASHLIGHT BATTERY. OPS CK GOOD. IAW AMM 25-64-00.
